# SDR ASAA2014121209931

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 15,375 hours, 4,612 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND, HAD "FMC DISAGREE" MESSAGE IN SCRATCHPAD.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE, OPS NORMAL.
